# SDR FDEA200904161310

- Difficulty date: April 16, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 16,290 hours, 8,787 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275467202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 58 BETWEEN SEAT TRACKS NR 2RT AND NR 3RT CABIN FLOORBEAM HAS 1 INCH CRACK CUT OUT DAMAGED AREA AND INSTALLED  CROSSBEAM REPAIR AT CRACKED STIFFENER AT FRAME 58 CROSSBEAM BETWEEN SEAT TRACKS NR 2 RT AND NR 3 RT IAW A300-600 FREIGHTER SRM 53-10-15, FIG 211.
